MAUDE Adverse Event Report: Arthrex, Inc. FiberTak RC, DoubLoad Tape BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. FiberTak RC, DoubLoad Tape BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number FiberTak RC, DoubLoad Tape BL/W, BLK/W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a distributor via an email that for 1 unit of ar-1588tn and 1 unit of ar-3632: the ar-1588tn broke during loop shortening steps on the tendon site while the ar-3632 was pulled out while fixing the all.This was detected during an acl+all reconstruction procedure on (b)(6) 2026.The procedure was completed successfully by using additional ar-1588tn and ar-3632.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FiberTak RC, DoubLoad Tape BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50841872
Report Number1220246-2026-04835
Device Sequence Number18707848
Product Code MBI
UDI-Device Identifier00888867276901
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFiberTak RC, DoubLoad Tape BL/W, BLK/W
Device Catalogue NumberAR-3632
Device Lot Number15535654
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown